Previous |  Up |  Next

Article

Keywords:
$GMV$-algebra; $DRl$-monoid; filter
Summary:
$GMV$-algebras endowed with additive closure operators or with its duals-multiplicative interior operators (closure or interior $GMV$-algebras) were introduced as a non-commutative generalization of topological Boolean algebras. In the paper, the multiplicative interior and additive closure operators on $DRl$-monoids are introduced as natural generalizations of the multiplicative interior and additive closure operators on $GMV$-algebras.
References:
[1] P. Bahls, J. Cole, N. Galatos, P. Jipsen and C. Tsinakis: Cancellative residuated lattices. Alg. Univ. 50 (2003), 83–106. DOI 10.1007/s00012-003-1822-4 | MR 2026830
[2] K. Blount and C. Tsinakis: The structure of residuated lattices. Intern. J. Alg. Comp. 13 (2003), 437–461. DOI 10.1142/S0218196703001511 | MR 2022118
[3] R. O. L. Cignoli, I. M. L. D’Ottaviano and D. Mundici: Algebraic Foundations of Many-Valued Reasoning. Kluwer Acad. Publ., Dordrecht-Boston-London, 2000. MR 1786097
[4] A. Dvurečenskij: States on pseudo $MV$-algebras. Studia Logica 68 (2001), 301–327. DOI 10.1023/A:1012490620450 | MR 1865858
[5] A. Dvurečenskij: Every linear pseudo $BL$-algebra admits a state. Soft Computing (2006).
[6] A. Dvurečenskij and M. Hyčko: On the existence of states for linear pseudo $BL$-algebras. Atti Sem. Mat. Fis. Univ. Modena e Reggio Emilia 53 (2005), 93–110. MR 2199034
[7] A. Dvurečenskij and S. Pulmannová: New Trends in Quantum Structures. Kluwer Acad. Publ., Dordrecht-Boston-London, 2000. MR 1861369
[8] A. Dvurečenskij and J. Rachůnek: On Riečan and Bosbach states for bounded $Rl$-monoids. (to appear).
[9] A. Dvurečenskij and J. Rachůnek: Probabilistic averaging in bounded $Rl$-monoids. Semigroup Forum 72 (2006), 190–206. MR 2216089
[10] G. Georgescu and A. Iorgulescu: Pseudo-$MV$-algebras. Multiple Valued Logic 6 (2001), 95–135. MR 1817439
[11] A. di Nola, G. Georgescu and A. Iorgulescu: Pseudo-$BL$-algebras I. Multiple Valued Logic 8 (2002), 673–714. MR 1948853
[12] A. di Nola, G. Georgescu and A. Iorgulescu: Pseudo-$BL$-algebras II. Multiple Valued Logic 8 (2002), 715–750. MR 1948854
[13] P. Hájek: Metamathematics of Fuzzy Logic. Kluwer, Amsterdam, 1998. MR 1900263
[14] P. Jipsen and C. Tsinakis: A survey of residuated lattices. Ordered algebraic structures (ed. J. Martinez), Kluwer Acad. Publ. Dordrecht, 2002, pp. 19–56. MR 2083033
[15] T. Kovář: A General Theory of Dually Residuated Lattice Ordered Monoids. Ph.D. Thesis Palacký University, Olomouc, 1996.
[16] J. Kühr: Dually Residuated Lattice Ordered Monoids. Ph.D. Thesis, Palacký Univ., Olomouc, 2003.
[17] J. Kühr: Remarks on ideals in lower-bounded dually residuated lattice-ordered monoids. Acta Univ. Palacki. Olomouc, Mathematica 43 (2004), 105–112. MR 2124607
[18] J. Kühr: Ideals of noncommutative ${\mathcal{D}}Rl$-monoids. Czech. Math. J. 55 (2002), 97–111.
[19] J. Rachůnek: $DRl$-semigroups and $MV$-algebras. Czech. Math. J. 48 (1998), 365–372. DOI 10.1023/A:1022801907138
[20] J. Rachůnek: $MV$-algebras are categorically equivalent to a class of $DRl_{1(i)}$-semigroups. Math. Bohem. 123 (1998), 437–441. MR 1667115
[21] J. Rachůnek: A duality between algebras of basic logic and bounded representable $DRl$-monoids. Math. Bohem. 126 (2001), 561–569. MR 1970259
[22] J. Rachůnek: A non-commutative generalization of $MV$-algebras. Czech. Math. J. 52 (2002), 255–273. DOI 10.1023/A:1021766309509
[23] J. Rachůnek and V. Slezák: Bounded dually residuated lattice ordered monoids as a generalization of fuzzy structures. Math. Slovaca 56 (2006), 223–233. MR 2229343
[24] J. Rachůnek and D. Šalounová: Local bounded commutative residuated $l$-monoids. (to appear). MR 2309973
[25] J. Rachůnek and F. Švrček: $MV$-algebras with additive closure operators. Acta Univ. Palacki., Mathematica 39 (2000), 183–189.
[26] F. Švrček: Operators on $GMV$-algebras. Math. Bohem. 129 (2004), 337–347. MR 2102608
[27] H. Rasiowa and R. Sikorski: The Mathematics of Metamathematics. Panstw. Wyd. Nauk., Warszawa, 1963. MR 0163850
[28] K. L. N. Swamy: Dually residuated lattice ordered semigroups. Math. Ann. 159 (1965), 105–114. DOI 10.1007/BF01360284 | MR 0183797 | Zbl 0138.02104
[29] E. Turunen: Mathematics Behind Fuzzy Logic. Physica-Verlag, Heidelberg-New York, 1999. MR 1716958 | Zbl 0940.03029
Partner of
EuDML logo